Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 79, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2013, 6:04 PM CDT for Burleigh County, Emmons County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 6:04 PM CDT (23:04 UTC)
- Expired
- Jun 25, 2013, 7:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Emmons County, ND
The radar
The Bismarck radar (KBIS), 36 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS53 KBIS 252304
SVRBIS
NDC015-029-260000-
/O.NEW.KBIS.SV.W.0079.130625T2304Z-130626T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA
NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 700 PM CDT
* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
FORT RICE....OR 24 MILES SOUTHEAST OF BISMARCK...AND MOVING
NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOFFIT AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4687 10033 4680 10011 4662 10008 4648 10036
4658 10056
TIME...MOT...LOC 2304Z 221DEG 18KT 4658 10039
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/TARDIF-HUBER3 follow-up statements
448
WWUS53 KBIS 252319
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
619 PM CDT TUE JUN 25 2013
NDC015-029-260000-
/O.CON.KBIS.SV.W.0079.000000T0000Z-130626T0000Z/
BURLEIGH ND-EMMONS ND-
619 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL 700 PM CDT...
AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
MOFFIT...OR 26 MILES SOUTHEAST OF BISMARCK...MOVING NORTHEAST AT 15
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOFFIT AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4687 10033 4680 10011 4662 10008 4648 10036
4652 10044
TIME...MOT...LOC 2319Z 242DEG 14KT 4659 10032
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/TARDIF-HUBER347
WWUS53 KBIS 252331
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT TUE JUN 25 2013
NDC015-029-260000-
/O.CON.KBIS.SV.W.0079.000000T0000Z-130626T0000Z/
BURLEIGH ND-EMMONS ND-
631 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL 700 PM CDT...
AT 626 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MOFFIT...OR 28 MILES SOUTHEAST OF BISMARCK...MOVING NORTHEAST AT 15
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOFFIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4677 10030 4674 10010 4662 10008 4648 10036
4652 10044
TIME...MOT...LOC 2331Z 242DEG 14KT 4661 10026
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/TARDIF-HUBER947
WWUS53 KBIS 252340
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CDT TUE JUN 25 2013
NDC015-029-260000-
/O.CON.KBIS.SV.W.0079.000000T0000Z-130626T0000Z/
BURLEIGH ND-EMMONS ND-
640 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL 700 PM CDT...
AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOFFIT...OR 29
MILES SOUTHEAST OF BISMARCK...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN EMMONS AND SOUTHEASTERN
BURLEIGH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4660 10032 4677 10030 4674 10010 4662 10008
4654 10025
TIME...MOT...LOC 2341Z 242DEG 14KT 4663 10021
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/TARDIF-HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:58 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 25, 1:58 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 158 PM CDT TUE JUN 25 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 200 PM CDT TUE JUN 25 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM FORECAST PERIOD WILL BE STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAIN POTENTIAL THROUGH THIS EVENING. CURRENTLY...WARM AND VERY HUMID DAY WITH DAYTIME HIGHS IN THE 80S AND SURFACE DEWPOINT TEMPS FROM 60 TO THE LOW 70S. LATEST RADAR IS VOID OF ECHOS OVER WEST AND CENTRAL NORTH DAKOTA AS OF 2 PM CDT. LATEST MODEL GUIDANCE SUGGESTS CONVECTIVE DEVELOPMENT NORTHWEST/NORTH CENTRAL EARLY THIS AFTERNOON...BUILDING SOUTH- SOUTHEAST LATE AFTERNOON-EARLY EVENING ALONG A SURFACE TROUGH IN PLACE FROM NORTHWEST NORTH DAKOTA THROUGH CENTRAL SOUTH DAKOTA. 17-18Z RAP SOUNDINGS WEAKEN/ERASE THE CAP BETWEEN 20-22Z ALONG THE SFC TROUGH AXIS. TRIGGER WILL BE A STRONG MID LEVEL S/WV PUSHING INTO WESTERN NORTH DAKOTA NOW...HELPING TO WEAKEN THE STRONG CAPPING INVERSION CURRENTLY IN PLACE. CONVECTION SHOULD THEN PUSH EAST THIS EVENING INTO THE OVERNIGHT WITH THE MID LEVEL WAVE AND SFC TROUGH. STRONG TO SEVERE WEATHER REMAINS IN PLAY WITH THE VERY STRONG INSTABILITY PRESENT...CURRENTLY 3-6K J/KG. LIMITING FACTOR WILL BE RATHER WEAK 0-6KM/EFFECTIVE SHEAR UP TO AROUND 20KTS CURRENTLY IN PLACE AND FORECAST THROUGH THIS EVENING. STILL...WITH THE AMOUNT OF CAPE PRESENT THERE IS A GOOD PROBABILITY OF LARGE SEVERE HAIL AND A DAMAGING WIND GUSTS. STORMS WILL BE WATER LOADED SO WILL LIKELY NEED A RATHER ROBUST/TALL UPDRAFT TO GET THE LARGE HAIL. IT DOES APPEAR THE MAIN THREAT TODAY INTO THIS EVENING WILL BE VERY HEAVY RAINFALL ELEVATING THE THREAT FOR FLASH FLOODING. CONVECTIVE CHANCES WILL END FROM WEST TO EAST THIS EVENING THROUGH WEDNESDAY MORNING AS FORCING PUSHES EASTWARD. OPTED TO KEEP WEDNESDAY AFTERNOON DRY FOR NOW ALONG WITH THE 12Z GFS/00Z ECMWF. THE 06Z AND 12Z NAM BOTH PAINTED LIGHT DIURNALLY DRIVEN QPF...SO WILL LET LATER SHIFTS TAKE A LOOK WITH ATTENTION FOCUSED ON THE NEXT 12 HOURS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 200 PM CDT TUE JUN 25 2013 THE MAIN FEATURE FOR THE EXTENDED PERIOD WILL BE THE INTENSIFYING UPPER LEVEL RIDGE OVER THE WESTERN US/CANADA AS FORECAST BY THE 12Z MODEL SUITE. WITH THE RIDGE AXIS POSITIONED OVER THE INTERMOUNTAIN WEST...NORTH TO NORTHWESTERLY FLOW WILL BE DOMINANT ACROSS NORTH DAKOTA FOR MUCH OF THE PERIOD. THIS WILL ALLOW FOR SEASONABLE TEMPERATURES...IN THE 80S TO CONTINUE...KEEPING THE AREA OUT THE WARMEST H850 TEMPERATURES THAT WILL DEVELOP ACROSS THE WESTERN US. OVERALL THE FORECAST WILL REMAIN DRY...HOWEVER THERE WILL BE PERIODIC CHANCES FOR PRECIPITATION FOR PARTS OF CENTRAL AND EASTERN NORTH DAKOTA...AS A FEW SHORTWAVES ROTATE AROUND THE WESTERN PERIPHERY OF THE UPPER LEVEL LOW POSITIONED OVER THE GREAT LAKES REGION. LATE THIS WEEKEND/EARLY NEXT WEEK...SOME UNCERTAINTY IS INTRODUCED INTO THE FORECAST AS THE THERE IS SOME DISAGREEMENT AMONGST THE 12Z LONG RANGE MODELS REGARDING THE POTENT SHORTWAVE THAT IS PROGGED TO DROP SOUTH FROM CANADA AND INTO THE NORTHERN PLAINS. DUE TO THIS UNCERTAINTY...WILL MAKE NO CHANGES TO THE ALLBLEND SOLUTION AT THIS TIME SINCE THERE IS NO TARGET OF OPPORTUNITY TO IMPROVE FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 200 PM CDT TUE JUN 25 2013 AREAS OF MVFR CU/STRATUS ACROSS WEST AND CENTRAL ND. OTHERWISE...THUNDERSTORMS ARE EXPECTED FOR MUCH OF NORTHERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE. HAVE ADDED A TEMPO GROUP OF +TSRA FOR KMOT FROM 21-24 UTC GIVEN GOOD CONFIDENCE OF THUNDERSTORMS WITH HEAVY RAINFALL TO IMPACT THE TERMINAL. WILL UPDATE OTHER TERMINAL FORECASTS AS NEEDED. && .HYDROLOGY... ISSUED AT 200 PM CDT TUE JUN 25 2013 A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHWEST AND CENTRAL NORTH DAKOTA THROUGH THIS EVENING. VERY SLOW MOVING THUNDERSTORMS WITH INTENSE RAINFALL RATES ARE EXPECTED. ONE HOUR FLASH FLOOD GUIDANCE IS AROUND ONE TO ONE AND A HALF INCHES ACROSS MOST OF THE WATCH AREA. RAINFALL RATES WITH THUNDERSTORMS TODAY WILL EASILY SURPASS THIS THRESHOLD...AND WILL HAVE TO CLOSELY MONITOR FOR FLASH FLOODING THIS AFTERNOON AND EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001-002-009-010-017>020-034-042-045. FLASH FLOOD WATCH UNTIL 1 AM CDT WEDNESDAY FOR NDZ003>005- 011>013-021>023-025-035>037-046>048-050-051. && SHORT TERM/HYDROLOGY...NH LONG TERM...LTH AVIATION...NH
Hazardous weather outlook, Jun 25, 2:33 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 233 PM CDT TUE JUN 25 2013 NDZ004-011-012-261945- BOTTINEAU-WARD-MCHENRY- 233 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHWEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED. RUNOFF FROM THE HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK...AS WELL AS RAINFALL AMOUNTS AND FLASH FLOODING. NDZ001>003-005-009-010-013-017>023-025-034>037-042-045>048-050- 051-261945- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 233 PM CDT TUE JUN 25 2013 /133 PM MDT TUE JUN 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS ALL OF CENTRAL AND NORTHWEST NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED. RUNOFF FROM THE HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK...AS WELL AS RAINFALL AMOUNTS AND FLASH FLOODING. NDZ031>033-040-041-043-044-261945- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 133 PM MDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHWEST NORTH DAKOTA. A FEW STORMS COULD PRODUCE LARGE HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR THIS EVENING. NH/LTH
In the hours before
Local storm report, Jun 25, 4:30 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 7 SW VOLTAIRE 47.93N 100.93W
06/25/2013 MCHENRY ND PUBLIC
MULTIPLE REPORTS OF FUNNEL CLOUDS AND A BRIEF TORNADO
TOUCHDOWN
&&
HAMILTONSpecial weather statement, Jun 25, 4:36 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 436 PM CDT TUE JUN 25 2013 NDZ035-252230- BURLEIGH- 436 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL BURLEIGH COUNTY...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... STERLING... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO/TARDIF-HUBER
Special weather statement, Jun 25, 4:57 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT TUE JUN 25 2013
NDZ001-002-252300-
BURKE-DIVIDE-
457 PM CDT TUE JUN 25 2013
...SPECIAL WEATHER STATEMENT...
AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN DIVIDE COUNTY...MOVING
NORTH AT 10 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL BURKE COUNTY AT 510 PM CDT
RURAL DIVIDE COUNTY AT 510 PM CDT
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
HEINERTSpecial weather statement, Jun 25, 5:05 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 505 PM CDT TUE JUN 25 2013 NDZ034-046-252300- EMMONS-MORTON- 505 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN EMMONS COUNTY...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... HAZELTON... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO/TARDIF-HUBER
Local storm report, Jun 25, 5:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
552 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FUNNEL CLOUD 5 E MERCER 47.49N 100.60W
06/25/2013 SHERIDAN ND TRAINED SPOTTER
SPOTTER LOCATED NEAR PICKARDVILLE ALONG HIGHWAY 200.
&&
LHUBERLocal storm report, Jun 25, 6:00 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 5 E MCCLUSKY 47.49N 100.34W
06/25/2013 E0.75 INCH SHERIDAN ND TRAINED SPOTTER
&&
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:45 AM CDT | Flash Flood Watch | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 19 more | 20 hr |
| Jun 25, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 25, 4:16 PM CDT | Tornado Warning | BIS | McHenry, Ward | 29 min |
| Jun 25, 4:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jun 25, 4:45 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 60 min |
| Jun 25, 5:17 PM CDT | Areal Flood Advisory | BIS | Burke, Divide | 6 hr |
| Jun 25, 5:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 56 min |
| Jun 25, 5:35 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan | 55 min |
| Jun 25, 5:36 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry | 6 hr |
| Jun 25, 6:45 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 60 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.